advertisement
Question
Posted by: Kate J | 2007/03/07

Porblems using Yasmin

I have been to see a gynae for heavy and painful periods. The heavy bleeding causes my pressure to drop. I was using Ovral for heavy and painful periods and the gynae changed it to Yasmin since he said that using ovral has very high estrogen and should not be used for long. However ever since i started using Yasmin my periods have not stopped. Should i go back to using Ovral? I have had this problem before where using other pills don't stop my period and ovral was the only one that controls it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is correct that you should not use Ovral for long periods of time. If the lower dose pills don't work, you may have to consider something like the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement